# SDR ASAA2013112396502

- Difficulty date: November 23, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 21,247 hours, 6,629 cycles
- System (JASC): 2210 · Autopilot System
- Part: Selector
- Condition: Malfunctioned
- Location: Control Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON MCP CAPTAIN`S COURSE SELECTOR IS FROZEN ON 347.  RESET IT AGAIN DURING DESCENT AND IT WORKED OK.  ACFT GROUNDED.  PERFORMED FIM TASK 22-11-803 MODE CONTROL PANEL TEST, ALL TEST PASSED.  CPT COURSE WINDOW OPERATES NORMALLY.  OK FOR CONTINUED SERVICE.
